Dosage was increased 10mg in March. For the last few days, heart is racing during the day and I notice it when I go to bed at night.
Yes. Lisinopril can have a side effect of tachycardia or rapid heart rate. Be sure you are well hydrated when taking this medicine (try to drink at least 2 liters or 64 oz of water or juices per day. Black tea and coffee do not count as fluid replacement as they act as diuretics on the body and remove more fluid than they replace!) avoid high doses of potassium, like potassium salt substitues, while on this medication. Be sure your Dr is aware of your rapid heart rate symptoms. He may need to adjust the dose again.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2009 • 1 answer
Posted 1 Aug 2011 • 1 answer
Posted 29 Jan 2012 • 1 answer
Giant Cell Arteritis - I have been having a hard time with a rapid heart beat since I started taking
Posted 27 Jul 2015 • 1 answer
Posted 15 Oct 2015 • 0 answers